# SDR USAA20090420BB069

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L4 DOOR SLIDE RAFT TETHER LINE FELL OUT OF SLIDE BUSTLE.  VISUALLY INSPECTED DOOR L4.  NO FAULTS FOUND.  ALL SECURE.
